# SDR DALA2024090408721

- Difficulty date: August 30, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 69,396 hours, 32,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0537478) CORROSION ON FWD CARGO AFT SHIELD STA 500-500A RBL 23 WL 156. REMOVED AND REPLACED FWD CARGO AFT SHIELD STA 500-500A RBL 23 WL 156 I.A.W B737 SRM 51-40-02-0G AND DWG# 143A0080.
